# SDR USAA2012032600045

- Difficulty date: March 23, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 37,763 hours, 13,641 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: 579
- Condition: Low Pressure
- Location: R3 Door
- Part time: 37,763 hours, 13,641 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED CIDS CAUTION LIGHT ON IN FLIGHT.  MAINTENANCE SERVICED R3 EMERGENCY EXIT DOOR ASSIST BOTTLE PRESSURE TO GREEN BAND.
